| Model Number |
KC-2203R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2020.The original surgery is unknown.The revision surgery occurred because of tibial loosening.During the revision, the tibia insert, tibial baseplate, femur and retaining bolt were removed and revised.